APH IBUPROFEN TAB 200MG BL 48

AU$7.99 AU$6.79
Quantity
Add To Cart
APH IBUPROFEN TAB 200MG BL 48

APOHEALTH Ibuprofen provides effective relief of pain and inflammation including discomfort associated with:

  • Migraine and tension headaches
  • Muscular aches
  • Dental pain
  • Period pain
  • Aches and pains associated with colds and flu
  • Arthritic pain
  • Reduces fever

Active Ingredient(s):

  • Ibuprofen 200 mg

Reference Brand:

Works in the same way as Nurofen.

Directions for use:

Adults and children over 12 years - Take 1 or 2 tablets initially, then 1 to 2 tablets every 4 to 6 hours when necessary. Maximum 6 tablets in 24 hours.

Children 7 to 12 years (22 to 41kg) - Take 1 tablet every 6 to 8 hours, when necessary, up to four times daily. Maximum 4 tablets in 24 hours.

Size:

  • 24 tablets
  • 48 tablets
  • 96 tablets
AU$7.99 AU$6.79
Quantity
Add To Cart
AU$7.99 AU$6.79
Quantity
Add To Cart